MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted."device iteration is afx2".
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a vela suprarenal extension to treat an abdominal aortic aneurysm (aaa).Approximately (2) years post implant (exact date was not provided), a type 3a endoleak was identified during a routine follow up on a computerized tomography (ct).Patient is reportedly doing well and is currently being monitored.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.An attempt was made to obtain medical records and medical images but was denied as patient authorization is needed.As such, procedure related harms, event determination, off label conditions, related patient harms and patient disposition could not be assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed."device iteration is afx2" corrections: g1, g2: contact office - name has been updated.H6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9174957
Report Number2031527-2019-00454
Device Sequence Number14143907
Product Code MIH
UDI-Device Identifier00818009014733
UDI-Public(01)00818009014733(17)180314
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2018
Device Model NumberBEA25-80/I16-40
Device Lot Number1666548003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT# 1252034017
Outcome Attributed to Adverse Event Other;
Patient Age76 YR